Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On polygons enclosing point sets II

Autor
Hurtado, F.; Merino, C.; Oliveros, D.; Sakai, T.; URRUTIA, J.; Ventura, I.
Tipus d'activitat
Article en revista
Revista
Graphs and combinatorics
Data de publicació
2009-08
Volum
25
Número
3
Pàgina inicial
327
Pàgina final
339
DOI
https://doi.org/10.1007/s00373-009-0848-6 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/9618 Obrir en finestra nova
URL
http://www.matem.unam.mx/~urrutia/online_papers/EncPointsREV.pdf Obrir en finestra nova
Resum
Let R and B be disjoint point sets such that $R\cup B$ is in general position. We say that B encloses by R if there is a simple polygon P with vertex set B such that all the elements in R belong to the interior of P. In this paper we prove that if the vertices of the convex hull of $R\cup B$ belong to B, and |R| ≤ |Conv(B)| − 1 then B encloses R. The bound is tight. This improves on results of a previous paper in which it was proved that if |R| ≤ 56|Conv (B)| then B encloses R. To obtain o...
Citació
Hurtado, F. [et al.]. On polygons enclosing point sets II. "Graphs and combinatorics", Agost 2009, vol. 25, núm. 3, p. 327-339.
Grup de recerca
DCG - Discrete and Combinatorial Geometry

Participants

  • Hurtado Diaz, Fernando Alfredo  (autor)
  • Merino, C.  (autor)
  • Oliveros, D.  (autor)
  • Sakai, T.  (autor)
  • Urrutia Galicia, Jorge  (autor)
  • Ventura, Inmaculada  (autor)

Arxius